American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76C05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Russel E. Caflisch, Thomas Y. Hou and John Lowengrub. Almost optimal convergence of the point vortex method for vortex sheets using numerical filtering. Math. Comp. 68 (1999) 1465-1496. MR 1651744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lung-an Ying. Vortex method for two dimensional Euler equations in bounded domains with boundary correction. Math. Comp. 67 (1998) 1383-1400. MR 1474659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Y. Hou. A new desingularization for vortex methods . Math. Comp. 58 (1992) 103-117. MR 1106971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christoph Börgers. On the numerical solution of the regularized Birkhoff equations . Math. Comp. 53 (1989) 141-156. MR 969481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vincenza Del Prete. Quadratic convergence of vortex methods . Math. Comp. 52 (1989) 457-470. MR 983312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Chiu and R. A. Nicolaides. Convergence of a higher-order vortex method for two-dimensional Euler equations . Math. Comp. 51 (1988) 507-534. MR 935078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Thomas Beale. A convergent $3$-D vortex method with grid-free stretching . Math. Comp. 46 (1986) 401--424, S15--S20. MR 829616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Thomas Beale and Andrew Majda. Vortex methods. II. Higher order accuracy in two and three dimensions . Math. Comp. 39 (1982) 29-52. MR 658213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Thomas Beale and Andrew Majda. Vortex methods. I. Convergence in three dimensions . Math. Comp. 39 (1982) 1-27. MR 658212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claude Bardos, Michel Bercovier and Olivier Pironneau. The vortex method with finite elements . Math. Comp. 36 (1981) 119-136. MR 595046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ole Hald and Vincenza Mauceri del Prete. Convergence of vortex methods for Euler's equations . Math. Comp. 32 (1978) 791-809. MR 492039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1